# SDR DALA1308381609

- Difficulty date: March 19, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 57,320 hours, 7,817 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP L/E OTBD FAIRING FOUND DELAMINATED.  REPAIRED IAW SRM 57-53-01, REPAIR 1. AND SRM 51-70-05, PARA 5A (1).
